# SDR SWIA202054977

- Difficulty date: November 13, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 601R1411329
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP HAS 2 DENTS/GOUGES.  ONE MEASURES .5" X .5" AND IS LOCATED BETWEEN WS 68.138 & WS 79.062 BELOW LOWER INTERCOSTAL.  THE SECOND MEASURES 1" X 1" BETWEEN WS 68.138 & WS 79.062 ABOVE TOP INTERCOSTAL.  BOTH DENTS HAVE BEEN DETERMINED TO BE OUT OF LIMITS, IAW CRJ 200 SRM, REF CP 21786962 & 21787001, WVAC 1/219 & 220, AND REQUIRE REPAIR.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED LT INBOARD FLAP SKIN, IAW CRJ200 SRM.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
